# SDR ASAA2022123141328

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 653 hours, 174 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Unknown
- Location: Thrust
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, THRUST MODE SYSTEM IN CRZ INSTEAD OF CLB. GROUNDED - YES. PERFORMED DFCS OPS TEST PER  AMM 22-11-740-801 OPS TEST PASSED. DFCS FAULT REVIEW SHOWS NO FAULTS ON LAST LEG. AUTO THROTTLE OPS TEST PER AMM 22-31-00-710-801 TEST PASSED NO AUTOTHROTTLE FAULTS NOTED ON LAST LEG. PERFORMED DFCS LRU REPLACEMENT TESTS PER AMM 22-11-00-740-812 FOR FCC,FMC, AUTO THROTTLE, MCP, ADIRU. ALL A/T, DFCS TESTS PASSED. NO ENGINE FAULTS NOTED ON OMF.
